# SDR 05FDEA01639

- Difficulty date: June 21, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LT THRUST REVERSER TRANSLATING SLEEVE, UPPER SLIDER TRACK END SUSPECTED CRACKED.  LT THRUST REVERSER COWL REMOVED AND REPLACED.
